# SDR DHL9672249C

- Difficulty date: September 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N722DH
- Make and model: Boeing 727228
- Aircraft serial: 19861
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Fitting
- Part number: 653273333
- Condition: Corroded
- Location: Nr 2 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, NR 2 FLAP TRACK FWD SUPPORT FITTING  INNER RADIUS CORRODED.  REMOVED AND REPLACED SUPPORT FITTING PER SRM 51-10-1.
